[1]郭晓永,费秀海.具有乘积纯正断面的正则半群[J].南京师范大学学报(自然科学版),2011,34(02):23-26.
 Guo Xiaoyong,Fei Xiuhai.Regular Semigroups With Multiplicative Orthodox Transversals[J].Journal of Nanjing Normal University(Natural Science Edition),2011,34(02):23-26.
点击复制

具有乘积纯正断面的正则半群()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第34卷
期数:
2011年02期
页码:
23-26
栏目:
数学
出版日期:
2011-06-20

文章信息/Info

Title:
Regular Semigroups With Multiplicative Orthodox Transversals
作者:
郭晓永 费秀海
临沧师范高等专科学校数理系, 云南临沧677000
Author(s):
Guo XiaoyongFei Xiuhai
Department of Mathematics and Science,Lincang Teachers’ College,Lincang 677000,China
关键词:
正则半群 逆断面 纯正断面 拟理想
Keywords:
regular sem ig roups inverse transversal orthodox transversa ls quas-i ideal
分类号:
O152.7
摘要:
介绍了乘积纯正断面的概念,研究了乘积纯正断面的一些性质以及乘积纯正断面的两个等价条件,并给出具有乘积纯正断面的正则半群的结构定理.
Abstract:
In th is paper, the concept o fm ultip licative o rthodox transversa l is introduced. W e investigate som e properties on m ultiplicative o rthodox transve rsa,l and g iv e two equ iva lent cond itions for orthodox transversa l aremu ltip licative. F-i nally, we g ive a structure theorem for regu la r sem ig roups w ith mu ltiplicative orthodox transv ersals

参考文献/References:

[ 1] B ly th T S, M cFadden R B. Regu la r sem ig roups w ith a m ultip licative inverse transversa l[ J]. Proc Roy Soc Edinburgh A, 1982, 92( 2): 253-270.
[ 2] M cA lister D B, M cFadden R B. Regular sem igroups w ith inverse transversa ls[ J]. Q JM ath Ox fo rd, 1983, 34( 2): 459-474.
[ 3] Sa ito T. Construction o f regular sem igroups w ith inverse transversa ls[ J]. Proc Ed inburghM ath Soc, 1989, 32( 1): 41-51.
[ 4] B ly th T S, A lm e ide SantosM H. A s imp listic approach to inverse transversa ls[ J]. Pro c Ed inburghM ath Soc, 1996, 39( 1): 57-69.
[ 5] Kong X J. Regu lar sem igroups w ith quas-i idea l orthodox transve rsals[ J] . Sem igroup Forum, 2007, 74( 2): 247- 258.
[ 6] Chen J F. Abundant sem igroups w ith adequate transversa ls[ J]. Sem ig roup Forum, 2000, 60( 1): 67-79.
[ 7] A lm e ide SantosM H. Inverse transversa ls congruence ex tensions[ J] . Comm A lgebra, 1998, 26( 3) : 889-898.
[ 8] Chen J F. On regular sem ig roups w ith o rthodox transversa ls[ J]. Comm A lgebra, 1999, 27( 9): 4 275-4 288.
[ 9] H ow ie JM. An introduction to sem ig roup theory[M ]. London: Academ ic Press, 1976.
[ 10] Chen J F, Guo Y Q. Orthodox transversa ls o f regular sem igroups[ J]. Internationa l J A lgebra and Computation, 2001, 11 ( 2): 269-279.

备注/Memo

备注/Memo:
通讯联系人: 郭晓永, 博士研究生, 讲师, 研究方向: 半群代数和粗糙集理论. E-m ail:xyguomath@ 126. com
更新日期/Last Update: 2011-06-15